Alert archive / U.S. Virgin Islands / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS JSJ

September 25, 2014

NWS JSJ issued this flash flood watch at Sep 25, 2014, 1:32 PM CDT. It took effect at Sep 26, 2014, 12:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2014, 1:32 PM CDT (18:32 UTC)
In effect from
Sep 26, 2014, 12:00 PM CDT
Expired
Sep 27, 2014, 10:47 PM CDT
In force
35 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGCA62 TJSJ 251832
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
232 PM AST THU SEP 25 2014

PRZ002-003-012-013-VIZ001-002-260645-
/O.NEW.TJSJ.FF.A.0003.140926T0700Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...FAJARDO...HUMACAO...
GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
232 PM AST THU SEP 25 2014

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE EASTERN THIRD OF PUERTO RICO...CULEBRA
  AND VIEQUES AND ALL OF THE VIRGIN ISLANDS. 

* FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED EAST NORTHEAST OF PUERTO
  RICO IS EXPECTED TO MOVE WEST SOUTHWESTWARD TOWARD THE LOCAL AREA
  DURING THE NEXT 24 HOURS. AS IT DOES SO...SMALLER SCALE UPPER
  LEVEL DISTURBANCES WILL ROTATE AROUND THIS LOW AND HELP GENERATE
  SHOWERS AND THUNDERSTORMS MAINLY OVER THE CARIBBEAN SEA TONIGHT
  AND FRIDAY. THERE IS A POTENTIAL FOR THESE STORMS TO CONGEAL
  INTO A LARGE COMPLEX LATE TONIGHT OR FRIDAY. IN ADDITION...THE
  ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE AND STEERING FLOW
  WILL BECOME QUITE WEAK THAT WOULD SUPPORT VERY SLOW MOVING
  THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL RATES IN A
  SHORT PERIOD OF TIME.

* THERE IS A POTENTIAL FOR FLASH FLOODING TO OCCUR LATE TONIGHT
  THROUGH SATURDAY EVENING IN DRY GUTS IN THE VIRGIN ISLANDS AND
  IN SMALL STREAMS IN EASTERN PUERTO RICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO 
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

PRZ001-004>011-260645-
/O.NEW.TJSJ.FF.A.0003.140926T1700Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-WESTERN INTERIOR-
MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...
AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...
HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS
232 PM AST THU SEP 25 2014

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF PUERTO RICO...INCLUDING THE 
  FOLLOWING AREAS...CENTRAL INTERIOR...EASTERN INTERIOR...MAYAGUEZ 
  AND VICINITY...NORTH CENTRAL...NORTHWEST...PONCE AND VICINITY... 
  SAN JUAN AND VICINITY...SOUTHWEST AND WESTERN INTERIOR. 

* FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED EAST NORTHEAST OF PUERTO
  RICO IS EXPECTED TO MOVE WEST SOUTHWESTWARD TOWARD PUERTO RICO
  DURING THE NEXT 24 HOURS. AS IT DOES SO...SMALLER SCALE UPPER
  LEVEL DISTURBANCES WILL ROTATE AROUND THIS LOW AND HELP GENERATE
  SHOWERS AND THUNDERSTORMS MAINLY OVER THE CARIBBEAN SEA TONIGHT
  AND FRIDAY. THE STEERING FLOW IS EXPECTED TO BECOME QUITE WEAK
  AND VEER TO THE SOUTHEAST BY FRIDAY EVENING AND EVENTUALLY TO
  THE SOUTH ON SATURDAY. THIS SUGGESTS THAT ANY THUNDERSTORM THAT
  DEVELOPS WILL MOVE VERY SLOWLY NORTHWARD. IN ADDITION...THE
  ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE THAT WOULD
  SUPPORT INTENSE THUNDERSTORMS CAPABLE OF PRODUCING INTENSE
  RAINFALL RATES IN A SHORT PERIOD OF TIME.

* THERE IS THE POTENTIAL FOR SMALL STREAM AND RIVER FLOODING TO
  OCCUR ESPECIALLY ON SATURDAY WHEN THE BEST MOISTURE...INSTABILITY
  AND FORCING ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$
6 follow-up statements
351 
WGCA62 TJSJ 260506 AAA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
106 AM AST FRI SEP 26 2014

PRZ002-003-012-013-VIZ001-002-261715-
/O.EXT.TJSJ.FF.A.0003.140926T1700Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...FAJARDO...HUMACAO...
GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
106 AM AST FRI SEP 26 2014

...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* FOR ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

* FROM THIS AFTERNOON THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED EAST NORTHEAST OF PUERTO
  RICO IS EXPECTED TO MOVE WEST SOUTHWESTWARD TOWARD THE LOCAL
  AREA DURING THE NEXT 24 HOURS KEEPING INSTABILITY HIGHER THAN
  USUAL. THIS WILL GENERATE STRONG SHOWERS AND THUNDERSTORMS OVER
  LAND AREAS IN PUERTO RICO THIS AFTERNOON WITH SOME ACTIVITY IN
  THE U.S. VIRGIN ISLANDS. IN ADDITION...TO AN UNSTABLE ATMOSPHERE
  THE STEERING FLOW IS NOW QUITE WEAK SUCH THAT HEAVY RAINFALL IN
  THUNDERSTORMS WOULD GENERATE FLOODING RAINS IN VERY LOCALIZED
  AREAS DURING THE AFTERNOONS AND EVENINGS TODAY AND SATURDAY.

* ALTHOUGH THERE IS NO LONGER A POTENTIAL FOR FLASH FLOODING
  TONIGHT THE THREAT REMAINS THIS AFTERNOON AND EVENING AND AGAIN
  ON SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

PRZ001-004>011-261715-
/O.CON.TJSJ.FF.A.0003.140926T1700Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-WESTERN INTERIOR-
MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...
AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...
HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS
106 AM AST FRI SEP 26 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* FOR ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

* FROM THIS AFTERNOON THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED EAST NORTHEAST OF PUERTO
  RICO IS EXPECTED TO MOVE WEST SOUTHWESTWARD TOWARD THE LOCAL
  AREA DURING THE NEXT 24 HOURS KEEPING INSTABILITY HIGHER THAN
  USUAL. THIS WILL GENERATE STRONG SHOWERS AND THUNDERSTORMS OVER
  LAND AREAS IN PUERTO RICO THIS AFTERNOON. IN ADDITION...TO AN
  UNSTABLE ATMOSPHERE THE STEERING FLOW IS NOW QUITE WEAK SUCH
  THAT HEAVY RAINFALL IN THUNDERSTORMS WOULD GENERATE FLOODING
  RAINS IN VERY LOCALIZED AREAS DURING THE AFTERNOONS AND EVENINGS
  TODAY AND SATURDAY.

* THERE IS THE POTENTIAL FOR SMALL STREAM AND RIVER FLOODING TO 
  OCCUR ESPECIALLY ON SATURDAY WHEN THE BEST MOISTURE...INSTABILITY 
  AND FORCING ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
474 
WGCA62 TJSJ 261709
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
109 PM AST FRI SEP 26 2014

PRZ001>013-VIZ001-002-270115-
/O.CON.TJSJ.FF.A.0003.000000T0000Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
109 PM AST FRI SEP 26 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL OF PUERTO RICO INCLUDING CULEBRA AND VIEQUES AND ALL OF THE
  U.S. VIRGIN ISLANDS.

* THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED OVER PUERTO RICO IS EXPECTED
  TO DRIFT NORTHWARD DURING THE NEXT 24 HOURS KEEPING VERY
  UNSTABLE CONDITIONS OVER THE AREA. THIS WILL HELP SUSTAIN
  SHOWERS AND THUNDERSTORMS OVER THE ENTIRE REGION THROUGH AT
  LEAST TONIGHT. ALSO...THE RISK OF A LARGE THUNDERSTORM COMPLEX
  FORMING OVER THE CARIBBEAN SEA TONIGHT REMAINS HIGH WHICH COULD
  EVENTUALLY AFFECT EASTERN PUERTO RICO AND THE VIRGIN ISLANDS.
  ALSO...THE STEERING FLOW REMAINS VERY WEAK BUT IS EXPECTED TO
  BECOME A LITTLE BETTER DEFINED TONIGHT FROM THE SOUTH. THIS
  WOULD SUPPORT VERY SLOW MOVING THUNDERSTORMS CAPABLE OF
  PRODUCING INTENSE RAINFALL RATES IN A SHORT PERIOD OF TIME.

*  THE POTENTIAL EXISTS FOR FLASH FLOODING TO OCCUR IN AREA
   STREAMS...CREEKS AND RIVERS IN PUERTO RICO AND DRY GUTS IN THE
   VIRGIN ISLANDS. WEATHER CONDITIONS ARE EXPECTED TO BEGIN
   IMPROVING SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
473 
WGCA62 TJSJ 270118
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
918 PM AST FRI SEP 26 2014

PRZ001>013-VIZ001-002-271000-
/O.CON.TJSJ.FF.A.0003.000000T0000Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
918 PM AST FRI SEP 26 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR ALL PUERTO RICO AND US VIRGIN ISLANDS.

* THROUGH LATE SATURDAY NIGHT

* AN UPPER LEVEL LOW PRESSURE LOCATED OVER PUERTO RICO IS EXPECTED
  TO DRIFT NORTHWARD DURING THE WEEKEND. THIS WILL RESULT IN VERY
  UNSTABLE CONDITIONS WITH PERIODS OF SHOWERS AND THUNDERSTORMS
  OVER THE ENTIRE REGION THROUGH AT LEAST SATURDAY. THE STEERING
  FLOW REMAINS VERY WEAK...THIS WOULD SUPPORT VERY SLOW MOVING
  THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL RATES IN A
  SHORT PERIOD OF TIME.

  DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL
  LIKELY RESULT IN RAPID RISES IN RIVERS...SMALL STREAMS AND CREEKS
  AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF
  STEEP TERRAIN. WEATHER CONDITIONS ARE EXPECTED TO BEGIN
  IMPROVING SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
040 
WGCA62 TJSJ 270953
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
553 AM AST SAT SEP 27 2014

PRZ001>013-VIZ001-002-272200-
/O.CON.TJSJ.FF.A.0003.000000T0000Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
553 AM AST SAT SEP 27 2014

...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

* THROUGH LATE TONIGHT

* AN UPPER LEVEL LOW NEAR AGUADA PUERTO RICO CONTINUES TO GENERATE
  SHOWERS AND THUNDERSTORMS ACROSS THE AREA. HEAVY RAINFALL IN
  LOCALIZED AREAS IS EXPECTED TO DEVELOP OVER PUERTO RICO AND
  POSSIBLY THE U.S. VIRGIN ISLANDS LATE THIS MORNING AND DURING
  THE AFTERNOON THAT COULD CAUSE LOCAL SMALL STREAMS AND THE
  MAINSTEM RIVERS IN THEIR DRAINAGE BASINS TO FLOOD.

* LOCALIZED FLOODING AND ROAD CLOSURES ARE POSSIBLE. FLOODING MAY
  BE ACCOMPANIED BY VERY GUSTY WINDS AND FREQUENT LIGHTNING THAT
  MIGHT IMPEDE DELAYED RETREAT FROM RISING WATERS.

  DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL  
  LIKELY RESULT IN RAPID RISES IN RIVERS...SMALL STREAMS AND
  CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS
  OF STEEP TERRAIN. WEATHER CONDITIONS ARE EXPECTED TO BEGIN
  IMPROVING SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

12
860 
WGCA62 TJSJ 272154
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
554 PM AST SAT SEP 27 2014

PRZ001>013-VIZ001-002-280600-
/O.CON.TJSJ.FF.A.0003.000000T0000Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
554 PM AST SAT SEP 27 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM AST SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR ALL PUERTO RICO AND US VIRGIN ISLANDS.

* UNTIL 2 AM AST SUNDAY

* UPPER LEVEL LOW ACROSS THE EASTERN CARIBBEAN IS EXPECTED TO
  DRIFT NORTHWARD DURING THE WEEKEND AND INTO EARLY NEXT WEEK.
  THIS FEATURE WILL CONTINUE TO PROMOTE UNSTABLE WEATHER
  CONDITIONS WITH PERIODS OF SHOWERS AND THUNDERSTORMS OVER
  PORTIONS OF THE LOCAL ISLANDS...BUT ESPECIALLY EAST AND
  SOUTHEAST PUERTO RICO AS WELL AS USVI THROUGH AT LEAST LATE
  TONIGHT. DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL
  RAINFALL WILL LIKELY RESULT IN RAPID RISES IN RIVERS...SMALL
  STREAMS AND CREEKS AS WELL AS INCREASE THE POTENTIAL FOR
  MUDSLIDES IN AREAS OF STEEP TERRAIN. WEATHER CONDITIONS ARE
  EXPECTED TO IMPROVE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...SOCIAL MEDIA...RADIO
OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
364 
WGCA62 TJSJ 280347
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
1147 PM AST SAT SEP 27 2014

PRZ001>013-VIZ001-002-280500-
/O.CAN.TJSJ.FF.A.0003.000000T0000Z-140928T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
1147 PM AST SAT SEP 27 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PUERTO RICO AND U.S. VIRGIN ISLANDS HAS
BEEN CANCELLED.

DRIER AIR HAS MOVED INTO THE AREA AND MOST RAIN HAS DISSIPATED. A
FEW SHOWERS ARE STILL POSSIBLE ON THE SOUTH AND SOUTHEAST COASTAL
REGIONS OF PUERTO RICO...BUT WILL NOT BE HEAVY ENOUGH TO POSE ANY
RISK OF FLOODING OR CAUSE SIGNIFICANT STREAM RISES. ALL RIVERS ARE
APPROACHING NORMAL LEVELS AND ARE NOT EXPECTED TO RISE AGAIN
TONIGHT.

SOME STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...MAINLY OVER INTERIOR
PUERTO RICO. FLOODING THEN...IF ANY...WILL BE LOCALIZED AND
HANDLED ON A CASE-BY-CASE BASIS.

$$

SNELL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Sep 25, 9:36 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Sep 25, 9:36 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 AM AST THU SEP 25 2014

.SYNOPSIS...UPPER LEVEL LOW/TUTT NORTHEAST OF THE AREA WILL
AMPLIFY SOUTHWESTWARD NEXT NEXT 24 HRS THEN GRADUALLY WEAKEN EARLY
NEXT WEEK.

&&

.DISCUSSION...AS TUTT AMPLIFIES...EXPECT INFLOW OF CYCLONIC
VORTICITY TO TRIGGER NMRS SHOWERS AND THUNDERSTORMS FRI AND SAT.
WINDS HAVE SHIFTED TO THE NORTHEAST TODAY BUT ARE EXPECTED TO VEER
QUICKLY TO THE EAST AND SOUTHEAST FRI AND SAT WHILE ALSO
WEAKENING. ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE AND IN
COMBINATION WITH THE WEAKENING STEERING FLOW AND STRONG FORCING
MAY RESULT IN WIDESPREAD CONVECTION CAPABLE OF PRODUCING INTENSE
RAINFALL IN A SHORT PERIOD OF TIME WHICH MAY RESULT IN FLASH
FLOODING FRI AND SAT. A FLASH FLOOD WATCH IS BEING CONSIDERED.
DRYING IS NOW EXPECTED ON SUNDAY AS TUTT PATTERN WEAKENS RAPIDLY
AND DRYER AIR ADVECTS IN FROM THE SOUTH.

&&

.AVIATION...T-STORMS LIKELY AT JMZ AND JPS LATER THIS AFTERNOON.
MVFR/IFR CONDITIONS LIKELY FOR A FEW HOURS.

&&

.MARINE...WINDS 10-15 KT AND SEAS 2-4 FT. SCT SHOWERS AND T-STORMS
BECOMING MORE NMRS FRI AND SAT WITH HEAVY RAINFALL AND FREQ
LIGHTNING. WINDS AND WAVES HIGHER NEAR THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  86  78  87  77 /  60  40  70  40
STT  87  78  88  78 /  50  40  60  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

64/64
Hazardous weather outlook, Sep 25, 5:09 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
609 AM AST THU SEP 25 2014

AMZ710>745-PRZ001>013-261015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
609 AM AST THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY OVER WESTERN PUERTO
RICO. LOCALLY HEAVY RAINFALL...LIGHTNING AND STRONG GUSTY WINDS
ARE POSSIBLE WITH THE HEAVIER STORMS. LOCALIZED URBAN FLOODING IS
POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER LEVEL LOW NORTHEAST OF THE AREA IS EXPECTED TO GRADUALLY
STRETCH TO THE WEST SOUTHWEST ACROSS THE LOCAL AREA. AS THE TROUGH
AMPLIFIES...SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP DURING THE WEEKEND OVER THE LOCAL AREA. THESE SHOWERS AND
THUNDERSTORMS CAN PRODUCE PERIODS OF HEAVY RAINFALL...DAMAGING
WIND GUSTS...FREQUENT LIGHTNING AND SMALL HAIL. URBAN AND SMALL
STREAM FLOODING WILL BE POSSIBLE WITH THE HEAVIEST SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-261015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
609 AM AST THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER LEVEL LOW NORTHEAST OF THE AREA IS EXPECTED TO GRADUALLY
STRETCH TO THE WEST SOUTHWEST ACROSS THE LOCAL AREA. AS THE TROUGH
AMPLIFIES...SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP DURING THE WEEKEND. THESE SHOWERS AND THUNDERSTORMS CAN
PRODUCE PERIODS OF HEAVY RAINFALL...STRONG WIND GUSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 25, 10:00 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST THU SEP 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     FLOOD            NAGUABO                 18.21N 65.74W
09/25/2014                   NAGUABO            PR   BROADCAST MEDIA

            ROUTE 31 IN NAGUABO NOT PASSABLE DUE TO RIO BLANCO OUT OF
            ITS BANKS.

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:05 AM CDTAreal Flood AdvisoryJSJ3 hr
Sep 25, 11:33 AM CDTAreal Flood AdvisoryJSJ8 hr
Sep 25, 2:19 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 25, 2:23 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 25, 3:23 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Watches in U.S. Virgin Islands, 2014Flash Flood Watches in Puerto Rico, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.